Discrete & Computational Geometry

, Volume 24, Issue 2, pp 267–278

The Blocking Numbers of Convex Bodies

  • L. Dalla
  • D. G. Larman
  • P. Mani-Levitska
  • C. Zong

DOI: 10.1007/s004540010032

Cite this article as:
Dalla, L., Larman, D., Mani-Levitska, P. et al. Discrete Comput Geom (2000) 24: 267. doi:10.1007/s004540010032

Abstract.

Besides determining the exact blocking numbers of cubes and balls, a conditional lower bound for the blocking numbers of convex bodies is achieved. In addition, several open problems are proposed.

Copyright information

© 2000 Springer-Verlag New York Inc.

Authors and Affiliations

  • L. Dalla
    • 1
  • D. G. Larman
    • 2
  • P. Mani-Levitska
    • 3
  • C. Zong
    • 4
  1. 1.Department of Mathematics, University of Athens, Panepistemiopolis, 154 81 Athens, Greece GR
  2. 2.Department of Mathematics, University College London, Gower Street, London WC1E 6BT, England dgl@math.ucl.ac.uk UK
  3. 3.Mathematisches Institut, Universität Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland CH
  4. 4.Institute of Mathematics, The Chinese Academy of Sciences, Beijing 100080, People's Republic of China cmzong@math08.math.ac.cnCN

Personalised recommendations